# SDR DALA2020022801495

- Difficulty date: February 25, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 67,942 hours, 8,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPLEMENT: EMERGENCY FLOOR PATH LIGHT AT SEATS ROWS 31, 33, AND 35AB POSITIONS INOPERATIVE. DEFERRED PER MEL 33-51-01B-JFK REPLACED EMERGENCY LIGHT ASSEMBLY FOR SEAT 23AB, 31AB, 33AB, AND 35AB. LP 6450669
